| Catalog Number |
0580-1-441 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Migration (4003)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
05/29/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery for exeter cemented stem, liner poly and femoral head due to subsidence secondary to gt fracture.
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
Additional Manufacturer Narrative
An event regarding periprosthetic fracture and subsidence (malpositioned implant) involving an exeter stem was reported.The event was not confirmed.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that 'revision surgery for exeter cemented stem, liner poly and femoral head due to subsidence secondary to gt fracture.' the exact cause of the event could not be determined because insufficient information was provided.Further information such as pre- and post-operative x-rays and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.
Event or Problem Description
No new information.